Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Solutions of the Helmholtz equation for a class of non-separable cylindrical and rotational coordinate systems

Author: Vaughan H. Weston
Journal: Quart. Appl. Math. 15 (1958), 420-427
MSC: Primary 35.00
DOI: https://doi.org/10.1090/qam/98238
MathSciNet review: 98238
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In cylindrical and rotational coordinate systems, one of the variables can be separated out of the Helmholtz equation, leaving a second order partial differential equation in two variables. For a class of the coordinate systems, this equation is reducible to a recurrence set of ordinary differential equations in one variable, which are solvable by ordinary methods.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.00

Retrieve articles in all journals with MSC: 35.00

Additional Information

DOI: https://doi.org/10.1090/qam/98238
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society